Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Am I getting dumb?
Dec 21, 2005

CD-300, VR-undetet, Sustiva/Truvada 24yrold

I have been on the regimen for about 4 months and I am starting to feel light headed more often, and I feel I am not as " sharp" as I used to be. I dont want to sound overly confident, but I am very concerned that I amnot as smart as I used to be. I cannot seem to focus, and I am starting to forget alot of things-- I am being very forgetful laelty- I even left my bank card in the ATM machine. I am so worried because my job requires that I be clever and intelligent - engineering. DO you think its the HIV or the meds? both? none?

Response from Dr. Henry

What you describe could well be due to a lingering Sustiva side effect though HIV effect on the brain, stress, and other conditions are possibilities that merit discussion with your HIV provider. If Sustiva is a likely cause then a switch to an alternative medication might be considered as the simplest approach to sort out. KH



Previous
sustiva and truvada
Next
Insomnia Cure? Try Moving Your Dosage

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement